# SDR DXTA2024091600538

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500152
- Aircraft time: 9,367 hours, 7,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006309007508
- Condition: Failed
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERG LIGHT ON IN FLIGHT WITH THE SWICH ON ARM POSITION CORRECTIVE ACTION: REMOVED AND REPLACED BATTERIES AT POSITIONS #1 AND #2.PERFORMED OPERATIONAL CHECK WITH NO DEFECTS NOTED. WORK PERFORMED IAW: PHENOM 300 AMM 33-52-01. POSITION #1 P/N: 7450LS-00 S/N: 006309. POSITION #2 P/N 7450LS-00 S/N: 007508.
